Cart (Loading....) | Create Account
Close category search window
 

On the evaluation of two-dimensional correlation sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zou Mou-Yan ; Universität Erlangen Nürnberg, Erlangen, Germany ; Unbehauen, R.

An approach to the evaluation of two-dimensional (2-D) correlation sequences and complex integrals is discussed. It is demonstrated that the system of rational function equations given by Hwang can be solved by making use of the unit circle polynomial interpolation. Thus, a general computer algorithm becomes available for handling the problem.

Published in:

Acoustics, Speech and Signal Processing, IEEE Transactions on  (Volume:35 ,  Issue: 8 )

Date of Publication:

Aug 1987

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.